# SDR UPS96805952

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 8011 · Engine Starter
- Part: Plug Packing
- Condition: Deteriorated
- Location: Nr 2 Eng Starter
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED, NR 2 ENGINE IN FLIGHT SHUTDOWN AND DECLARED EMERGENCY DUE TO LOSS OF OIL QUANTITY AND PRESSURE.  REMOVED AND REPLACED STARTER SVC PLUG PACKING.
